# SDR QXEA2014012800068

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL 624AT ACCESS HOLE MATING SURFACE LANDING HAS CORROSION ON INBD AND OTBD ENDS.  REMOVED CORROSION IAW SRM 57-20-35, STEP 7A 1-3. ET INSP REF NDTM, PT 1, 51-00-06.  NO DEFECTS NOTED IN BLENDED AREAS.   SKIN WITHIN LIMITS IAW SRM 57-20-35, FIG 201 & DWG 85714201.
